# SDR UIEA01001

- Difficulty date: January 25, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 65B0146643
- Condition: Corroded
- Location: Landing Gear
- Part time: 90,204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE RECENT C-CHECK, THE LEFT OUTER CYLINDER SPUD BOSS WAS FOUND CORRODED IN THE AREA OF CHROME LOSS.  AREA CLEANED OF CORROSION, TREATED, CHECKED FOR HEAT RELATED DAMAGE.  REWORK AREA IS 5MM IN DIAMETER WITH MISSING CHROME AND MATERIAL LOSS OF .4 MM AFTER CORROSION CLEAN UP.  ATLAS AIR EO 4732A014 ISSUED FOR REWORK AND FOLLOW UP INSPECTION.  (M)
